# SDR SWAA2022022572606

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P1: AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB HAS CORROSION / BLENDED OUT CORROSION I/A/W B737 SRM 51-10-02-0G-0; ORIGINAL MATERIAL .045'; LOSS .006'; REMAINING .039' FOUND TO BE OUT OF LIMITS I/A/W B737 SRM 53-60-15-01-1. REMOVED AND INSTALLED A NEW AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB I/A/W B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 146A8340 REV A ATAG: WN9627
